# SDR DL733001080

- Difficulty date: June 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- Aircraft time: 26,047 hours, 12,056 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Failed
- Location: Afcs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

B-SYSTEM A/P APPROACHING FL 350, RAPID ROLL LEFT, DISCONNECTED AT FL 350, RE-ENGAGED B A/P, SLOWLY ROLLED RT DISCONNECTED, ENGAGED A A/P.  ALSO, UNCOMMANDED SLOW ROLL TO RT, DISCONNECTED, HAD FLEW REST OF FLT.  REPLACED AILERON POSITION SENSOR AND MCP PANEL.
